MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FEM RT SZ 9 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CR FEM RT SZ 9 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150400209
Medical Device Problem Codes Loss of or Failure to Bond (1068); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Added : b5 corrected: h6 medical device problem code if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received and states that: 1.Was there a surgical delay? if yes, what is the duration of the delay? all implants remove which took 4 hours 2.What is the affected side? right 3.It was indicated that there was loosening.On what interface did the loosening occurred? tibia.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Revised due to possible infection/ aseptic loosening.Doi: (b)(6) 2017, doe: (b)(6) 2024.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: original operation date; (b)(6) 2017.Revised due to possible infection/ aseptic loosening implants below: revision date (b)(6) 2024.Surgeons photos below of implant that were removed.These have been sent for decontamination.The product was not returned to depuy synthes, however photos were provided for review.The photo investigation revealed nothing indicative of a device nonconformance.The fixation surface presents bone cement and signs of bone ingrowth which could indicate proper implant fixation.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the observed condition of the attune cr fem rt sz 9 cem would not contribute to the reported adverse event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary
=
> original operation date; (b)(6) 2017.Surgeon: hospital: patient initials patients dob revised due to possible infection/ aseptic loosening implants below; revision date: (b)(6) 2024.Surgeons: photos below of implant that were removed.These have been sent for decontamination.The product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found nothing indicative of a device nonconformance.The fixation surface presents bone cement and signs of bone ingrowth which could indicate proper implant fixation.A functional test was not performed since it was not applicable to the device condition.A dimensional inspection was not performed since it was not applicable to the device condition.The overall complaint was not confirmed as the observed condition of the attune cr fem rt sz 9 cem would not contribute to the reported adverse event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot
=
> the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CR FEM RT SZ 9 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19743066
Report Number1818910-2024-15184
Device Sequence Number3653638
Product Code JWH
UDI-Device Identifier10603295041245
UDI-Public(01)10603295041245(17)270430(10)8540766
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150400209
Device Lot Number8540766
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2024
Supplement Date Received by Manufacturer07/18/2024
08/13/2024
09/26/2024
09/30/2024
Initial Report FDA Received Date07/15/2024
Supplement Report FDA Received Date07/22/2024
08/15/2024
09/30/2024
10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FB INSRT SZ 9 6MM.; ATTUNE FB TIB BASE SZ 9 CEM.; COMPETITOR CEMENT PALACOS R+G 2X40.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexUnknown